# SDR JR2R20210125397

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: General aviation
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 14,429 hours, 8,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Part time: 14,429 hours, 8,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM AT FR 17 RBL 24 CORRODED.
